Disprin Original 24 Tablets

Disprin Original 24 Tablets

Regular price
$4.95
Sale price
$4.95
Regular price
Sold out
Unit price
per 
Tax included.

Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation.How To Use:Disolve in water immediately before taking.
Adults and adolescence over 16 years take 1
- 2 tablets, then if necessary repeat the dose every 4 hours.Active IngredientsEach dispersible tablet contains aspirin 300mg. Other ingredients:Each tablet also contains calcium carbonate, maize starch, citric acid, talc, sodium laurilsuulphate, saccharin, crospovidone and lime flavour.